MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT4 II ASSAY; RADIOIMMUNOASSAY, FREE THYROXINE

ROCHE DIAGNOSTICS ELECSYS FT4 II ASSAY; RADIOIMMUNOASSAY, FREE THYROXINE
Model Number FT4 G2
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received a questionable elecsys ft4 ii result from one patient sample tested on the cobas 6000 e 601 module with serial number (b)(6).The reporter stated that two physicians requested the same assay for the patient.Two sample tubes were then collected from a single blood draw.The reporter stated that the patient samples were run almost at the same time.The result of the first sample tube was 0.1 ng/dl.The result of the second sample tube was 1.1 ng/dl.This result was deemed correct.The results from both sample tubes were reported outside of the laboratory.
 
Additional Manufacturer Narrative
H3: na.
 
Additional Manufacturer Narrative
It was found that the customer centrifuges their specimens for 5 minutes at 5600 rpm, which may be too short and too fast.The field service engineer (fse) verified all mixer positions, straightened a slightly bent nozzle, cleaned a line, and performed a 21-cup precision check successfully.The investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
ELECSYS FT4 II ASSAY
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16932077
Report Number1823260-2023-01635
Device Sequence Number6841344
Product Code CEC
UDI-Device Identifier04015630934232
UDI-Public04015630934232
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131244
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFT4 G2
Device Catalogue Number06437281160
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2023
Supplement Date Received by Manufacturer06/07/2023
Initial Report FDA Received Date05/15/2023
Supplement Report FDA Received Date07/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age35 YR
Patient SexFemale